Characterization for Gompertz distribution based on general progressively type-II right censored order statistics

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this article, we establish recurrence relations for single and product moments based on general progressively Type-II right censored order statistics (GPTIICOS). Characterization for Gompertz distribution (GD) using relation between probability density function and distribution function is obtained. Moreover recurrence relations of single and product moments based on GPTIICOS are also used to characterize the distribution. Further, the results are specialized to the progressively Type-II right censored order statistics (PTIICOS).


  • Keywords


    Characterization; Gompertz Distribution; General Progressively Type-II Right Censored Order Statistics; Recurrence Relations.

  • References


      [1] Abd El-Aty, Y. and Marwa M. Mohie El-Din. (2009): Recurrence relations for single and double moments of GOS from the inverted linear exponential distribution and any continuous function. J. of probability and statist. science, 7, 127-137.

      [2] Abd El-Hamid, A. H. and AL-Hussaini, E. K. (2015). Inference and optimal design based on step-partially accelerated life tests for the generalized Pareto distribution under progressive Type-I censoring. Communications in Statist. - Simulation andComputation.44: 1750-1769.

      [3] Aggarwala, R. and Balakrishnan, N. (1996). Recurrence relations for single and product moments of progressive Type-II right censored order statistics from exponential and truncated exponential distributions. Ann. Inst. Statist. Math., 4, 757-771. https://doi.org/10.1007/BF00052331.

      [4] Arturo J. Fernandez (2004). On estimating exponential parameters with general Type II progressive censoring. J. of Statistical Planning and Inference. 121, 135–147. https://doi.org/10.1016/S0378-3758(03)00083-1.

      [5] Balakrishnan, N. and Sandhu R.A. (1996). Best linear unbiased and maximum likelihood estimation for exponential distributions based on general progressive Type-II censored samples. Sankhya, 58, Series B, 1, 1-9.

      [6] Balakrishnan, N., Cramer, E., Kamps, U. and Schenk, N.( 2001). Progressive Type II censored order statistics from exponential distributions. Statist. 35, 537–556. https://doi.org/10.1080/02331880108802753.

      [7] Davis, H.T. and Feldstein, M.L. (1979). The generalized Pareto law as a model for progressively censored survival data. Biometrika 66, 299–306. https://doi.org/10.1093/biomet/66.2.299.

      [8] Gompertz, B. (1825). On the nature of the function expressive of the law of human mortality and on a new model of determining the value of life contingencies. Philos. Trans. Roy. Soc. London. 115, 513-585. https://doi.org/10.1098/rstl.1825.0026.

      [9] Guilbaud, O. (2001). Exact non-parametric confidence intervals for quantiles with progressive Type-II censoring. Scand. J. Statist. 28, 699–713. https://doi.org/10.1111/1467-9469.00263.

      [10] Hwang, J.S. and Lin, G.D. (1984). Extensions of Muntz-Szasz theorem and applications. Analysis, 4, 143-160. https://doi.org/10.1524/anly.1984.4.12.143.

      [11] Mohie El-Din, M.M., Amein, M.M., El-Attar, H.E. and Hafez, E.H. (2013).Estimation for parameters of Feller-Pareto distribution from progressive Type-II censoring and some characterizations. J. of Probability and Statist. Sciences11, 97-108.

      [12] Mohie El-Din, M.M. and Kotb, M.S. (2011).Recurrence relations for product moments and characterization of generalized order statistics based on a general class of doubly truncated Marshall-Olkin extended distributions, J. of Advanced Research Statist. And Probability, 1, 1-13.

      [13] Mohie El-Din, M.M. and Sultan, K.S. (1995).Recurrence relations for expectations of functions of order statistics for doubly truncated distributions and their applications, Communications in Statist.-Theory and Methods, 24, 997-1010. https://doi.org/10.1080/03610929508831535.

      [14] Mohie El-Din, M.M., Sadek, A., Marwa M.Mohie El-Din and Sharawy, A.M. (2017).Characterization for the linear failure rate distribution by general progressively Type-II right censored order statistics. American J. of Theoretical and Applied Statist. 6, 129-140.


 

View

Download

Article ID: 7524
 
DOI: 10.14419/ijasp.v5i1.7524




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.